MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS 6000 CORE UNIT; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS 6000 CORE UNIT; CLINICAL CHEMISTRY ANALYZER
Catalog Number 04745868001
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of a questionable elecsys hbsag ii result from the cobas 6000 core unit for one patient.The initial result was 1.24 coi (reactive).The repeat result was 0.68 coi (non-reactive).The questionable result was not released outside of the laboratory as it did not match the patient's clinical diagnosis.
 
Additional Manufacturer Narrative
The elecsys hbsag ii reagent lot number is 863863, and the expiration date was not provided.Per product labeling, "all initially reactive or borderline samples should be retested in duplicate using the elecsys hbsag ii." a field service engineer (fse) determined that the measuring cell has been in use for more than 2 years, and the customer does not perform regular lfc (liquid flow cleaning).The fse replaced the measuring cells, resolving the issue.The investigation determined that the service action resolved the issue.

Brand Name
COBAS 6000 CORE UNIT
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key24914465
Report Number1823260-2026-01486
Device Sequence Number9828252
Product Code JJE
UDI-Device Identifier04015630924691
UDI-Public04015630924691
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K060373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04745868001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/28/2026
Initial Report FDA Received Date04/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown